# SDR SIMA2018121705014

- Difficulty date: December 5, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 14572167004
- Condition: Cracked
- Location: Wng/Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER WING TO FUSELAGE SUPPORT ANGLE. JUST AFT OF FRAME 50 HAS EVIDENCE OF 1/2" CRACK.-C/A-REMOVED AND REPLACED RH UPPER WING-TO-FUSELAGE FAIRING SUPPORT FROM FRAME 48 TO 52 IAW SRM 51-40-02.  REFER TO NRTC E684169 FOR PAINT.
